MathSciNet Relay Station
MathSciNet bibliographic data
MR1873769 (2002k:14068) 14J32 (05E05 11M41 32G20)
Hoffman, Michael E. Periods of mirrors and multiple zeta values. Proc. Amer. Math. Soc. 130 (2002), no. 4, 971–974 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement